| Model Number |
N/A |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision of the bar after the implant flipped position.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Year of birth 1961.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.